Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can one diagnosed with cluster migraine stop intake of propranolol 60 ?

Diagnosed with cluster migraines, 2 mri s, prescribed propranolol 60, gabapenten 900 for trigeminal facial nerve pain, I would like to stop taking the propranolol e.r. 60mg (1 nightly) I have been on for migraine prevention. I feel the side effects are detramental to my work performance and my personality. I have been taking it for 5 months. Migraines have slowed to rarely, which I have treximet and motrin for.
Asked On : Mon, 16 Apr 2012
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Oncologist 's  Response
As far as you are relieved from symptoms of cluster migrain it is worthwhile to continue it. You should not discontinue or reduce any drug unless advised by your prescribing physician.
It is gabapentene which may give you some lethargy but if you have not observed it so far there will be no problem in your work performance. With the consultatin of your doctor you can perhaps tapper the doses of the drugs.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Oncologist Dr. Jawahar Ticku's  Response
As far as you are relieved from symptoms of cluster migrain it is worthwhile to continue it. You should not discontinue or reduce any drug unless advised by your prescribing physician.
It is gabapentene which may give you some lethargy but if you have not observed it so far there will be no problem in your work performance. With the consultatin of your doctor you can perhaps tapper the doses of the drugs.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor